Volume 2, Issue 1
Travelling Wave Solutions to the Zhiber-Shabat and Related Equations Using Rational Hyperbolic Method

Amin Gholami Davodi and Davood Domiri Ganji


Adv. Appl. Math. Mech., 2 (2010), pp. 118-130.

Preview Full PDF BiBTex 242 487
  • Abstract

This paper presents the application of a new method for obtaining new exact solutions of some well-known nonlinear partial differential equations. The Rational Hyperbolic method is used for handling the Zhiber-Shabat equation and the related equations such as Liouville, Sinh-Gordon, Dodd-Bullough-Mikhailov and Tzitzeica-Dodd-Bullough equations. We show power of the Rational Hyperbolic method that is simple and effective for solving nonlinear partial differential equations.

  • History

Published online: 2010-02

  • AMS Subject Headings

35C07, 35G50

  • Cited by